RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 21, Issue 4  


Heaviside functions of a configuration of hyperplanes
A. N. Varchenko, I. M. Gel'fand
1
Equivariant cohomologies and Kähler's geometry
V. A. Ginzburg
19
Kähler geometry of the infinite-dimensional homogeneous space $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$
A. A. Kirillov, D. V. Yur'ev
35
Virasoro-type algebras, Riemann surfaces and strings in Minkowsky space
I. M. Krichever, S. P. Novikov
47

Brief communications
Classification of the virasoro, the Neveu–Schwarz, and the Ramond-type simple Lie superalegrbas
A. A. Balinskii
62
First integrals that are polynomial in momenta for a mechanical system on a two-dimensional torus
M. L. Byalyi
64
Relationship between triangular and functional models of a non-self-adjoint operator
V. F. Veselov
66
Functional moduli of moments for groups of diffeomorphisms of two-dimensional manifolds
M. I. Golenishcheva-Kutuzova
69
Basis property of families of Mittag-Leffler-type functions, the dzhrbashyan transformations, and the muckenhoupt condition
G. M. Gubreev
71
Newton polyhedra and the Bezout formula for matrix-valued functions of finite-dimensional representations
B. Ya. Kazarnovskii
73
Quantization on a hyperboloid of one sheet
A. V. Karabegov
75
Symmetrization operators on polynomial rings
A. Lascoux, M. Schutzenberger
77
Conformal geometry and Einstein's equation
I. R. Miklashevskii
79
Korteweg–de Vries superequation as an Euler equation
V. Yu. Ovsienko, B. A. Khesin
81
Multidimensional nonlinear systems related to the Grassman manifolds $BI$, $DI$
G. L. Rcheulishvili, M. V. Saveliev
83
Trace for the pair of a contraction and a unitary operator
A. V. Rybkin
85
Asymptotics of the spectrum of a boundary-value problem with periodic billiard trajectories
Yu. G. Safarov
88
Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions
N. G. Sidorenko
91
Automorphic-invariant operator colligations and the factorization of their characteristic operator functions
A. P. Filimonov, È. R. Tsekanovskii
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020